MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00560321
Medical Device Problem Codes Entrapment of Device (1212); Defective Device (2588)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the lot number of the suspect device.Therefore, the manufacture and expiration dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.  if any further relevant information is received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval med stiff snare was used during an unknown procedure on (b)(6) 2018.According to the complainant, during the procedure, when the snare was slowly extended, the snare came flying out and went all the way through underneath the mucosa/polyp and created a hematoma.The snare "burrowed" all the way underneath the polyp/mucosa.Reportedly, the snare came out suddenly/unexpectedly and too far and fast and was embedded in the patient's tissue.It was unknown if any treatment or intervention was done to treat the hematoma.The procedure was completed using a different device.The condition of the patient following the procedure was reported to be unknown.Should additional relevant details become available a supplemental report will be submitted.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8248722
Report Number3005099803-2019-00047
Device Sequence Number13984513
Product Code FDI
UDI-Device Identifier08714729283928
UDI-Public08714729283928
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560321
Device Catalogue Number6032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1